# SDR 96ZZZX2087

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N666HL
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770235
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch Rod
- Part number: 96937003
- Condition: Worn
- Location: Nose Bag Door
- Part time: 11,839 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRFRAME FOUND EXCESSIVE PLAY IN NOSE BAGGAGE DOOR LOCK PUSHRODS.  WHERE RODS ATTACH TO LOCKING MECHANISM JUST AFT OF COTTER PIN HOLE, WORN THROUGH 50 PERCENT.  (AD 88-04-05 AND SB 872 AND SB 633B APPLIES TO THIS AREA.)
